# SDR SWI2024042900341

- Difficulty date: March 13, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,996 hours, 30,843 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 314
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FRAME FS313.56 AND CLEAT BETWEEN DD4 & DD5 CORRODED   (C-CHECK RO 4/26/2024)   REPLACED PAX DOOR FRAME SECTION AND ATTACHING CLEAT AT FS 313.56 BETWEEN DD4 AND DD5 REF DWG 601R31702 REV N AND CRJ700 SRM 51-42-06-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED.
